34weeks pregnant Insomnia and persistent heartburn Page 11 of 15
I appreciate your opening up Rom109. But like a good detective homeopath needs to ask certain questions to get the right information. I needed to understand the background of this anxiety/panic which you mentioned in the post two days ago. I also have to evaluate if it came on after taking any medicine.
I'm advicing sulph. again as i feel it continues to be indicated. Often one dose won't be enough to judge a medicine's action. 30c was just to assess your reaction if there is any. My idea is to use 200c. Since sniffing dose has not yielded any change, for 200c i'm thinking of wet dose again with two dilution cups.
♥ maheeru 3 months agoI think the anxiety is under control since talking with my husband. Everything has been much better between us since we talked. It seems like we are on the same page again, and more connected. We had a long stretch of time where we were not really talking or anything intimate like that. That alone can break down trust. Trust is a huge issue for me.
I’ve been taking Kratom for my energy pain and mood and it’s helping tremendously. Without it I kind of sloth around, or bounce from one idea to another by wandering around the house, half starting a project and then walking away, forgetting why I got up and starting something else. Getting nothing actually accomplished that way.
Last week I ate way too much nut mix with peanuts, pecans, almonds, sunflower seeds, craisins, chocolate pieces, and candy corns. All of the sudden the other day my stomach started hurting furiously from it. A dull aching that moved up my back into my shoulders even. I thought it was back pain, but then I took some antacids and it subsided.
A bite of peanut butter sets it off again. :(
I’ve got some acne on my chin and forehead that hasn’t happened in a while
rom109 3 months agoWere you able to take another sniff dose of sulph. 30?
How are other symptoms
Joint pains, sweating at night, sleeplessness, deficient milk?
Good that you tried to open talks to have a handle on anxiety!
♥ maheeru 3 months agoI did try a second sniff dose.
Night sweats have subsided since a week or two ago and joint pain mostly. Still sweat a lot just in armpits. But not just at night.
Milk situation is still the same.
Sleep fluctuates depending on baby.
[Edited by rom109 on 2018-04-11 17:29:17]
rom109 3 months agoHow would you rate the action of second sniff dose? Positive, nothing, negative in terms of feeling and action?
Joint pain mostly subsided?
Are you continuing that herb for milk?
♥ maheeru 3 months agoI think the sniff dose did nothing.
Joint pain is gone.
I am taking the Motherlove More Milk Special Blend tincture. 1-2ml 3x’s a day. Plus drinking Mothers Milk Tea. I think the combo helps me barely keep up with the demands of my little one. Still producing more at night. She still needs at least 8oz of formula thru the day.
So the last week I’ve been noticing her being extra clingy and fussy, especially while nursing, and wanting to nurse more often. I didn’t think much of it till now. But now with that, the acne, and this morning I woke up in a terrible mood, and it all makes sense because my period has come today.
My mood is very irritable- anything is too much. Noise, questions, other people’s problems...everything my toddler is doing is bugging me....no patience. Snappy. Frustrated.
No pain associated with it thought.
We’ve also all come down with a cold. Started with my son- he’s had it since Sunday. Now my husband and I have sore throats and burning sinuses.
[Edited by rom109 on 2018-04-12 22:31:49]
rom109 3 months agoYou can take Nux Vom. first preference to 200 if not in hand then whatever is in hand.
Prepare a 125 ml medicinal solution with one pill/drop/globule. From this take a teaspoon to the first dilution cup(approx. 150ml), there stir the solution four times, take a teaspoon from first dilution cup to second dilution cup(approx. 150ml) stir the solution for four times, then from this second dilution cup, take a teaspoon as a dose.
Medicinal solution will not be refilled. But the two dilution cups will have to be refilled with every dose.
The kratom thing you mentioned in one of your recent posts seems to be an addictive stimulant with opioid property. Please use this cautiously.
[Edited by maheeru on 2018-04-13 22:58:05]
♥ maheeru 3 months agoI know all about Kratom and the rumors associated with it. I have done extensive research on it and it is NOT addictive. It does have pain relieving properties similar to opioids, WITHOUT the negative side affects. The FDA wishes to discredit it as a legitimate herbal solution in order for them to be able to keep distributing opiate pain killers to patients, getting them addicted and having to refill their prescriptions.
Sorry. Can of worms there for me. It’s unfortunate that something so helpful is thought so poorly of.
It’s the same with Homeopathy. There is talk of the FDA attempting to ban remedies in the USA because of “poisonous substances” in them.
We all know how absurd that is!
It’s simply because they can’t control the distribution of it or make an money off of it.
Yes I will take that remedy. Pretty sure I have Nux in a 30c. Thanks.
rom109 3 months agoI didn't take FDA's name or this being on a verge of being banned in U.S because there have been scientists who say this should not be banned because of medicinal benefits.
But in my research i also think that this is not totally a harmless substance. Even if we consider FDA in US is trying to discredit this in support of pharma industry, some other countries where it's available commonly have banned this including this herb's native country thailand. They are thinking to revoke the ban to substitute this with meth. which has become the choice of abusers.
When a substance when it's stopped causes withdrawal symptoms then it can be termed addictive. Based on some independent reports i think this substance does cause withdrawal symptoms in some people so only i mentioned it as addictive.
Also we have to take into consideration of it's side effects. It's my responsibility to serve a cautionary note and i have not asked you to stop it immediately. You are the best judge of what happens in your system---if you find any thing troubling, you can stop it.
Ultimately you are the decider on this using your discretion. I can see how independent you are being unswayed by popular opinions and accounts from authenticate agencies.
♥ maheeru 3 months agoThank you for your concern. I do appreciate it. I’m not trying to argue with you, I just want to make sure, because this is public words online, that there is adequate defense and logic represented against this. I feel strongly for such subjects where help is hindered by legal propaganda etc.
Like I said, I’ve done my research. I am aware of its use in Thailand. It’s withdrawal symptoms are minimal.
If we go by withdrawal symptoms as a criteria for addicitive qualities, sugar and coffee are also addictive, as withdrawal symptoms can be experienced by certain people, too.
I also really have a heart to help people, and it is very difficult to find positive info on this when searching. I’d like to change that. So this is more of an opportunity taken to provide some positivity for anyone who is searching for answers on the stuff.
Not trying to have a debate about it.
We can definitely move on from the subject.
[Edited by rom109 on 2018-04-14 22:20:22]
rom109 3 months agoQuick update—
I took the Nux V on Monday evening and immediately felt a cool rush sensation through my “aura”, and had a slight metallic tast in my mouth for a few seconds. ( I know those things aren’t relevant to whether or not the remedy is working, I just find it interesting when there is such an immediate reaction.)
Tuesday morning it was ever so slightly easier to wake up and I was definitely more cranky but at the same time I felt lighter and happier. I had good energy and mental clarity and felt motivated so I did not take any Kratom. Wednesday was even more easy to wake up. and mental clarity and motivation is even better. and the crankiness is gone.
I’m excited because when there is such an instant strong reaction in the past it has only lasted one day and then quickly reverted back after this one day. So far it’s been three days of gradual improvement and I am happy with that for sure. I don’t like relying on supplements if I don’t have to. So if I can not use the Kratom to help with energy then that’s great.
rom109 3 months agoThe last two days have been kind of a toss up of good/bad. I’ve got some massive back and neck tension and today have a very bad headache from it. Bordering on migraine.
I feel like the positives I mentioned last have remained; energy, motivation, focus, easier to wake up in the morning...
But now this awful tension.
rom109 3 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.